# SDR UIEA2021030500477

- Difficulty date: March 4, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 78,776 hours, 15,658 cycles
- Engine: Pwa PW4060
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Panel
- Condition: Missing
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT WALK AROUND FOUND #1 ENGINE INBOARD TR STRUT AT 3 O'CLOCK POSITION LOOKING FWD, PANEL MISSING (INTERMEDIATE CASE)( TRANSFERRED TO NON-MEL 143363 LOWER INTERMEDIATE FAIRING INBOARD SIDE # 1 ENGINE 3 O'CLOCK POSITION FWD FROM AFT OF ENGINE MISSING, MUST BE REPLACED BEFORE 101 FLIGHT HOURS PER AMM 72-34-05 NON MEL # 143363 INSPECTED PER AMM 73-34-05. NO OTHER DAMAGE.  BWI, 13MAR, LP 1334270, ITEM M4: INSTALLED NEW FAN EXIT FAIRING ON LEFT ENGINE INBOARD STRUT 3 O'CLOCK IAW AMM 72-34-05-308-015-N00. OK FOR SERVICE. THIS CLEARS NONMEL 143363. )
